Long Term Thermogenic Use - Effects?
- 07-06-2004, 03:07 PM
Long Term Thermogenic Use - Effects?
Anyone have any practical experience or thoughts on the effects of long term thermogenic use. I don't mean any single substance in particular, but I am referring to the overall stimulant (ephed/Synephrine, etc) type products.
I personally am pretty sensitive to these products, so I always have to under dose them (according to the label) or eat them with a full meal, or I get the shakes. But, I lean pretty heavily on them when I need a kick in the ass to get moving throughout the day, or to hit the gym as hard as I'd like.
All the labels say to cycle their use and I am curious as to any of you experts advice. In particular, do you think long term use could actually slow down your BMR, as well as any effectiveness, or health concerns. Let me know, I'm all ears.
- 07-06-2004, 06:15 PM
I used ephedrine about 1 out of every 2 or 3 days for a couple of months. This was recommended at the time (~ 5 years ago) in an article I read. I used it mainly for energy. I guess I did this off and on for about 2 years (more on than off, though). I feel like it effected my energy level for quite a while after quitting. In fact I'm not sure things ever returned to their previous state, but I also tend to have insomnia. I also had trouble pissing toward the end.
I don't think it effected my BMR much, but I was pretty young 20-22.
07-06-2004, 08:41 PM
Receptor site downregulation is the problem with most stimulant stacks. It is different for every compound. Clen becomes un-effective for the most part after 2-3 weeks, Ephedrine/Caffine combo after about 4. UCP has a 2 week reccomended run due to the hepatoxicity of the Usnic Acid (same goes for straight UA or SU), it is not a stimulant based fatburner though. The trouble pissing could be due to the vasoconstricting/diuretic properties of many stimulant based thermogens. I tend to use just caffine (50-200mg depending, usually no more than 100mg) for that extra "boost" when I really need it and I'm not on a stimulant-based thermogen cycle.
-Saving random peoples' nuts, one pair at at time... PCT info:
-Are you really ready for a cycle? Read this link and be honest:
*I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
07-06-2004, 08:57 PM
How long should you go off and Ephed/Caffiene stack (if you have used for those four weeks) before the receptor sites are back up to snuff?
07-06-2004, 09:51 PM
eph/caff actually increases over time. Only the stimulatory effects drop after a month or so as well as the appetite suppression. However, I never like to use it for too long. Look up studies on medline, schplonged has done a lot of digging on this.
07-07-2004, 11:23 AM
07-07-2004, 11:55 AM
Kraftkid, I think what Scottyo meant was that the nutrient repartitioning/'fat burning' effect of E/C would still work over long term use but you would not get the CNS kick.
I noticed that I hardly 'feel' anything (the CNS effects) even after only ~4 doses a week after a month or so.
I wouldn't use it for very long periods of time like up to a year though.
07-07-2004, 12:02 PM
Exactly what Marcus said. Also, you have to remember that ephedrine can do a number on your prostate. Even if your young, don't discount this. Personally I would do 4-6 on max, then cycle off and use caff and l-tyrosine. I like ALCAR the whole time.
07-07-2004, 02:05 PM
I've read a little bit of sphongled's research on that and it definitely affirms continued nutrient partioning with EC in time, but I still recommend some time off too...for me it's about every 6-8 weeks if not alternating with clen.
07-31-2004, 04:25 PM
Bump on the prostate issues.
I used ECA on and off for years. Eventually, my prostate was getting enlarged, and very greatly affected my sexual performance.
It's not worth being cut up and look nice for the ladies if you can't perform when you bring em back to your bed.
I wish I had cycle lengths to suggests, but I don't. Just make sure you take some decent time off between. And when you get trouble pissing, or notice erection strength diminishing, stop that cycle right then. Trust me, prostate issues are nothing to shake a stick at, especially if that stick starts goin limp.
Similar Forum Threads
- By travisjames in forum OTC DrugReplies: 6Last Post: 10-17-2012, 11:03 PM
- By JBlaze in forum SupplementsReplies: 17Last Post: 03-05-2012, 04:47 AM
- By radio in forum AnabolicsReplies: 10Last Post: 11-28-2006, 01:04 PM
- By pcn in forum AnabolicsReplies: 3Last Post: 09-18-2006, 02:48 PM
- By Mr. GH in forum IGF-1/GHReplies: 4Last Post: 08-04-2004, 11:25 AM